# SDR DALA2022070604726

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 66,968 hours, 21,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 4R DOOR GRIT BAR WON'T ARM. CORRECTIVE ACTION: INSPECTED REF B757 AMM 25-66. REMOVED DEBRIS. OPS NML. (9233118)
